# SDR RRXA000349

- Difficulty date: February 7, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION ON LONGERON L31L STA 1500, DAMAGE EXCEEDED LIMITATIONS I.A.W DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA I.A.W. DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED STRAP DOUBLER IAW SRM 51-1-21 AND DER APPROVED EO 00-016 (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
